MAUDE Adverse Event Report: K2M, INC. CAPRI Large Expandable Lordosis/Kyphosis Driver Inner Shaft; Spinal Vertebral Body Replacement Device

K2M, INC. CAPRI Large Expandable Lordosis/Kyphosis Driver Inner Shaft; Spinal Vertebral Body Replacement Device
Catalog Number 2112-90053
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of a capri lordosis/kyphosis driver inner shaft deformed intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.

Brand Name
CAPRI Large Expandable Lordosis/Kyphosis Driver Inner Shaft
Common Device Name
Spinal Vertebral Body Replacement Device
Manufacturer (Section D)
K2M, INC.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, Inc.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key25448022
Report Number3004774118-2026-00153
Device Sequence Number9586965
Product Code MQP
UDI-Device Identifier10888857279209
UDI-Public(01)10888857279209(11)210107(17)601228(10)NJCP
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K142016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2112-90053
Device Lot NumberNJCP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/26/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown